| Catalog Number |
9208000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.1 event had patient involvement: no patient impact.1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 device was evaluated using data provided by the user or a third party.1 device investigation type has not yet been determined.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 2 events were originally reported for this failure mode during the reporting quarter: however, 1 event was inadvertently excluded.3 reported events are included in this follow-up record.Product return status: 1 device was received.1 device was evaluated using data provided by the user or a third party.1 device investigation type has not yet been determined.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had a component detach.2 events had patient involvement: no patient impact.1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 3 events were previously reported during the reporting period; however, - 1 previously reported events in this report should have been included under mfr report # 3015967359-2024-02099.- 2 previously reported events are included in this follow-up record.Product return status 1 device was received.1 device was evaluated using data provided by the user or a third party.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.- 2 events had patient involvement; no patient impact.